Nowadays, schizophrenia is treated with atypical antipsychotics that can determine neuroleptic malignant syndrome or rhabdomyolysis appearance. In addition to trauma and muscular hypoxia, there are some drugs and toxins associated with rhabdomyolysis development, among which olanzapine. A case of severe rhabdomyolysis syndrome, with extremely high levels of serum creatine kinase (CK), followed by acute kidney failure, secondary to olanzapine overdose and prolonged immobilization is outlined. Continuous renal replacement therapy was performed, with a slow clearance of serum CK levels. Under supportive therapy, systemic alkalinisation with volume resuscitation and corticotherapy, patient’s general condition was improved, as well as his lower limb paresis. He followed frequent psychiatric evaluations and psychotherapies, before and after being transferred to a medical service. Rhabdomyolysis diagnosis is difficult in mild cases due to non-specific signs and symptoms, but it also has some typical manifestation, generically called “the rhabdomyolysis syndrome triad”. The treatment is usually supportive; renal replacement therapy is required in the presence of acute kidney injury unresponsive to aggressive volume resuscitation. The systemic myoglobin release is responsible for renal injury. Olanzapine muscle toxicity can lead to severe rhabdomyolysis syndrome complicated with acute kidney injury and multiple organ dysfunction syndrome. Rapid identification and aggressive therapeutic management are essential for improving patients’ outcome and prevent the occurrence of irreversible injuries.